Alert archive / Arizona / Red Flag Warnings in 2009

Red Flag Warning 19, NWS Tucson, AZ

October 26, 2009

NWS Tucson, AZ issued this red flag warning at Oct 26, 2009, 1:49 PM MST. It took effect at Oct 27, 2009, 11:00 AM MST. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 26, 2009, 1:49 PM MST (20:49 UTC)
In effect from
Oct 27, 2009, 11:00 AM MST
Expired
Oct 27, 2009, 8:00 PM MST
In force
9 hr
Issued by
NWS Tucson, AZ

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS85 KTWC 262049
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
149 PM MST MON OCT 26 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM MST TUESDAY MORNING TO 8
PM TUESDAY EVENING FOR COCHISE...SANTA CRUZ...PIMA...SOUTHEAST
PINAL...GRAHAM AND GREENELEE COUNTIES FOR STRONG WINDS...LOW
RELATIVE HUMIDITY AND A HIGH FIRE DANGER RATING...

.A STRONG LOW PRESSURE SYSTEM APPROACHING THE REGION WILL BRING
STRONG AND GUSTY WINDS TO SOUTHEAST ARIZONA TUESDAY. THE
COMBINATION OF THESE STRONG WINDS ALONG WITH A DRY AIR MASS AND A
HIGH FIRE DANGER RATING WILL RESULT IN RED FLAG CONDITIONS. 

AZZ146>148-271200-
/O.UPG.KTWC.FW.A.0015.091027T1500Z-091028T0400Z/
/O.NEW.KTWC.FW.W.0019.091027T1800Z-091028T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
149 PM MST MON OCT 26 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY...

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A RED FLAG
WARNING...WHICH IS IN EFFECT FROM 11 AM TO 8 PM MST TUESDAY. THIS
WARNING UPGRADES THE FIRE WEATHER WATCH PREVIOUSLY IN EFFECT.

A STRONG STORM SYSTEM FOR LATE OCTOBER WILL MOVE INTO THE DESERT
SOUTHWEST BEGINNING TUESDAY. AS THE AREA OF LOW PRESSURE
APPROACHES...THE PRESSURE GRADIENT WILL INCREASE RESULTING IN INCREASING
SOUTHWEST WINDS BY LATE MORNING TUESDAY AND CONTINUE THROUGH THE
EVENING HOURS. SUSTAINED 20-FOOT WINDS OF 15 TO 25 MPH ALONG WITH
MINIMUM RELATIVE HUMIDITY VALUES OF 9 TO 15 PERCENT CAN BE
EXPECTED DURING THIS TIME. RELATIVE HUMIDITY VALUES WILL INCREASE
BY 8 PM TUESDAY EVENING...BUT BREEZY TO LOCALLY WINDY CONDITIONS
CAN BE ANTICIPATED TUESDAY NIGHT... ESPECIALLY IN THE MOUNTAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$
3 follow-up statements
000 
WWUS85 KTWC 270946
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
246 AM MST TUE OCT 27 2009

...RED FLAG WARNING IN EFFECT FROM 11 AM MST THIS MORNING TO 8 PM
THIS EVENING FOR COCHISE...SANTA CRUZ...PIMA...SOUTHEAST PINAL...
GRAHAM AND GREENLEE COUNTIES FOR STRONG WINDS...LOW RELATIVE
HUMIDITY AND A HIGH FIRE DANGER RATING...

.A STRONG LOW PRESSURE SYSTEM APPROACHING THE REGION WILL BRING
STRONG AND GUSTY WINDS TO SOUTHEAST ARIZONA TODAY. THE COMBINATION
OF THESE STRONG WINDS...ALONG WITH A DRY AIR MASS AND A HIGH FIRE
DANGER RATING WILL RESULT IN RED FLAG CONDITIONS.

AZZ146>148-272200-
/O.CON.KTWC.FW.W.0019.091027T1800Z-091028T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
246 AM MST TUE OCT 27 2009

...RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING...

A RED FLAG WARNING REMAINS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM MST THIS EVENING. 

A STRONG WEATHER DISTURBANCE MAKING ITS WAY SOUTH THROUGH THE GREAT
BASIN WILL RESULT IN WINDY CONDITIONS ACROSS ALL OF SOUTHEAST ARIZONA
TODAY. SUSTAINED 20-FOOT WINDS WILL INITIALLY START OFF FROM THE
SOUTH AT 5 TO 10 MPH THIS MORNING...THEN RAPIDLY SHIFT TO THE SOUTHWEST
AND INCREASE TO 20 AND 30 MPH. WIND GUSTS TO 45 MPH WILL BE POSSIBLE
THIS AFTERNOON INTO THE EARLY EVENING...WITH GUSTS AS HIGH AS 50 MPH
POSSIBLE ON THE MOUNTAIN TOPS.

A DRY AIRMASS IN PLACE AHEAD OF THE APPROACHING WEATHER SYSTEM WILL
RESULT IN MINIMUM RELATIVE HUMIDITIES BETWEEN 7 AND 13 PERCENT. THE
COMBINATION OF THE STRONG AND GUSTY WINDS...THE LOW RELATIVE HUMIDITIES
AND HIGH FIRE DANGER RATING WILL RESULT IN RED FLAG CONDITIONS.

RELATIVE HUMIDITY VALUES WILL INCREASE BY 8 PM THIS EVENING...BUT
BREEZY TO LOCALLY WINDY CONDITIONS CAN BE ANTICIPATED TO PERSIST
THROUGH THE NIGHT...ESPECIALLY IN THE MOUNTAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$
000 
WWUS85 KTWC 272011
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
111 PM MST TUE OCT 27 2009

...RED FLAG WARNING IN EFFECT UNTIL 8 PM MST THIS EVENING FOR
COCHISE...SANTA CRUZ...PIMA...SOUTHEAST PINAL... GRAHAM AND
GREENLEE COUNTIES FOR STRONG WINDS...LOW RELATIVE HUMIDITY AND A
HIGH FIRE DANGER RATING...

.A STRONG LOW PRESSURE SYSTEM WILL BRING STRONG AND GUSTY WINDS
TO SOUTHEAST ARIZONA INTO THE EARLY EVENING HOURS. THE COMBINATION 
OF THESE STRONG WINDS...ALONG WITH A DRY AIR MASS AND A HIGH FIRE
DANGER RATING WILL RESULT IN RED FLAG CONDITIONS.

AZZ146>148-280300-
/O.CON.KTWC.FW.W.0019.000000T0000Z-091028T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
111 PM MST TUE OCT 27 2009

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS
EVENING...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM MST THIS EVENING.

A STRONG WEATHER DISTURBANCE MAKING ITS WAY SOUTH TOWARD ARIZONA 
WILL CONTINUE TO RESULT IN WINDY CONDITIONS ACROSS ALL OF
SOUTHEAST ARIZONA THIS AFTERNOON. SUSTAINED 20-FOOT WINDS OF 20
AND 30 MPH WITH WIND GUSTS UP TO 45 MPH WILL BE POSSIBLE THIS
THROUGH THE EARLY EVENING...WITH GUSTS AS HIGH AS 50 MPH
POSSIBLE ON THE MOUNTAIN TOPS.

A DRY AIRMASS IN PLACE AHEAD OF THE APPROACHING WEATHER SYSTEM
WILL RESULT IN MINIMUM RELATIVE HUMIDITIES BETWEEN 7 AND
13 PERCENT. THE COMBINATION OF THE STRONG AND GUSTY WINDS...THE
LOW RELATIVE HUMIDITIES AND HIGH FIRE DANGER RATING WILL RESULT
IN CONTINUED RED FLAG CONDITIONS.

RELATIVE HUMIDITY VALUES WILL INCREASE BY 8 PM THIS EVENING...BUT
BREEZY TO LOCALLY WINDY CONDITIONS CAN BE ANTICIPATED TO PERSIST
THROUGH THE NIGHT...ESPECIALLY IN THE MOUNTAINS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL
CREATE THE POTENTIAL FOR RAPID AND ERRATIC FIRE GROWTH.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING FOR PORTIONS OF SOUTHEAST ARIZONA.

&&

$$
000 
WWUS85 KTWC 280306
RFWTWC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TUCSON AZ
806 PM MST TUE OCT 27 2009

AZZ146>148-280415-
/O.EXP.KTWC.FW.W.0019.000000T0000Z-091028T0300Z/
ARIZONA FIRE WEATHER ZONE 146
NORTHERN GREENLEE COUNTY-GRAHAM COUNTY NORTH OF GILA RIVER-
APACHE NF/SAN CARLOS BIA/SDC-ARIZONA FIRE WEATHER ZONE 147
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-
TOHONO OODHAM NATION-CORONADO NF/PAPAGO BIA/TDC-
ARIZONA FIRE WEATHER ZONE 148
GRAHAM COUNTY SOUTH OF GILA RIVER-TUCSON/MARANA/GREEN
VALLEY-SANTA CRUZ-COCHISE COUNTY-CORONADO NF/
SAFFORD BLM/TDC-
806 PM MST TUE OCT 27 2009

...RED FLAG WARNING HAS EXPIRED...

THE RED FLAG WARNING IS NO LONGER IN EFFECT. 

A STRONG STORM SYSTEM AND FRONTAL BOUNDARY PUSHING ACROSS ARIZONA
HAD RESULTED IN WINDY CONDITIONS ACROSS SOUTHEASTERN ARIZONA
EARLIER TODAY. THESE WINDS HAD DIMINISHED DURING THE EVENING
HOURS TONIGHT...ALTHOUGH BREEZY CONDITIONS ARE EXPECTED TO PERSIST
THROUGH THE EVENING AND OVERNIGHT HOURS.

RELATIVE HUMIDITIES HAVE ALSO CLIMBED ABOVE 15 PERCENT IN MOST
LOCATIONS AND ARE EXPECTED TO CONTINUE TO SLOWLY RECOVER THROUGH THE
REMAINDER OF THE EVENING AND OVERNIGHT HOURS. THEREFORE...THE RED
FLAG WARNING HAS BEEN ALLOWED TO EXPIRE.

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this red flag warning went out at Oct 26, 9:38 AM MST, 4 hours 11 minutes earlier.

Area forecast discussion, Oct 26, 9:38 AM MST, 4 hours 11 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
938 AM MST MON OCT 26 2009

.SYNOPSIS...A BIG CHANGE IN THE WEATHER CAN BE EXPECTED THIS WEEK AS
A SIGNIFICANT STORM HITS THE REGION. AN UNSEASONABLY STRONG WEATHER
SYSTEM AND COLD FRONT WILL PASS THROUGH THE REGION TUESDAY INTO
WEDNESDAY. STRONG SOUTHWEST TO WEST WINDS AND AREAS OF BLOWING DUST
CAN BE ANTICIPATED TUESDAY AS THE STORM APPROACHES. STRONG WINDS
WILL BE FOLLOWED BY NEAR RECORD COLD...THE FIRST MOUNTAIN SNOW AND
FIRST WIDESPREAD FREEZE OF THE SEASON. WEAK HIGH PRESSURE WILL BUILD
OVER THE REGION TOWARD THE END OF THE WEEK FOR LESS WIND AND WARMER
TEMPERATURES.

&&

.DISCUSSION...STILL LOOKING AT A SIGNIFICANT CHANGE IN THE WEATHER
THIS WEEK AS A STRONG SYSTEM TRACKS THROUGH THE REGION. WIND WILL BE
THE INITIAL CONCERN ESPECIALLY FOR FIRE WEATHER CONDITIONS AS THE
AIR MASS REMAINS DRY TUESDAY AND THE FIRE DANGER RATING STAYS IN THE
HIGH CATEGORY. WILL CONSIDER UPGRADING THE FIRE WEATHER WATCH TO A
RED FLAG WARNING AS EARLY AS THE AFTERNOON FORECAST PACKAGE. ALSO
LOOKING AT BREEZY TO WINDY CONDITIONS WEDNESDAY WITH TIGHT SURFACE
PRESSURE GRADIENT IN PLACE...ESPECIALLY ACROSS OUR EASTERN CWA.
CURRENT FORECAST ON TRACK...SO NO UPDATES EXPECTED THIS MORNING.
PLEASE REFER TO THE PREVIOUS DISCUSSION SECTION BELOW FOR MORE
DETAILS.

&&

.AVIATION...MOSTLY CLEAR UNDER DRY NORTHWEST FLOW ALOFT. TYPICAL
DIURNAL TRENDS WITH SURFACE WINDS GENERALLY LESS THAN 10 KTS TODAY
AND TONIGHT BEFORE STRONGER AND GUSTIER WINDS TUESDAY AHEAD OF A
STRONG TROUGH. AVIATION DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...DRY CONDITIONS WITH GENERALLY LIGHT DIURNALLY DRIVEN
WINDS TODAY. A STRONG STORM SYSTEM AND ASSOCIATED COLD FRONT WILL
BRING STRONG WINDS TO THE AREA ON TUESDAY AND TUESDAY NIGHT.
HUMIDITIES WILL NOT INCREASE UNTIL TUESDAY NIGHT...SO A FIRE WEATHER
WATCH CONTINUES FOR TUESDAY. BY WEDNESDAY...MUCH COLDER TEMPERATURES
AND HIGHER HUMIDITIES ARE EXPECTED...WITH A CHANCE OF VALLEY RAIN
AND MOUNTAIN SNOW.

&&

.PREV DISCUSSION...GENERALLY DRY NORTHERLY TO NORTHWESTERLY FLOW ON
THE FRONT SIDE OF A STRONG EASTERN PACIFIC RIDGE. A HIGH AMPLITUDE
PATTERN WILL ALLOW A RATHER STRONG AND COLD SYSTEM FOR LATE OCTOBER
TO DIVE DOWN OUT OF THE GULF OF ALASKA AND BRITISH COLUMBIA OVER THE
NEXT 72 HOURS (SOMETHING TYPICALLY MORE SUITABLE FOR LATE NOVEMBER
OR DECEMBER). TIGHT GRADIENT AS THE LOW DIVES THROUGH THE CENTRAL
BASIN TUESDAY WILL MEAN WINDY CONDITIONS BY TUESDAY AFTERNOON WITH
FIRE WEATHER CONCERNS AS OUTLINED IN THE FIRE WEATHER SECTION BELOW.

SOME TIMING QUESTIONS...WITH A DEEPER SOLUTION WE SLOWED THINGS DOWN
ABOUT 6 HOURS. INLAND TRAJECTORY FOR LIMITED MOISTURE TAP...BUT SUCH
A COLD SYSTEM SHOULD BE EFFICIENT IN WRINGING MOISTURE FROM THE
ATMOSPHERE. COULD END UP WITH ADVISORY LEVEL SNOWS IN THE MOUNTAINS
WEDNESDAY. WITH THE CURRENT EXPECTED TIMING OF THE FRONTAL PASSAGE
AND COLD AIR...WEDNESDAY MAY BE ONE OF THOSE DAYS WHERE THE DAYTIME
HIGH ACTUALLY OCCURS JUST AFTER MIDNIGHT WITH SNOW LEVELS FALLING
THROUGH THE DAY TOWARD 5K FEET...MAYBE EVEN 4K FEET. RATHER COOL
WEDNESDAY AND THURSDAY...WITH NEAR OR BELOW FREEZING POSSIBLE IN
MANY LOCATIONS ESPECIALLY EAST OF TUCSON THURSDAY MORNING AND FRIDAY
MORNING.

WEAK RIDGING GEOMETRY TO END THE WEEK...BUT MARKED NET GAIN IN
HEIGHT AND THICKNESS VALUES WILL SEE A FAIRLY RAPID WARMING TREND
BACK TO NEAR CLIMO VALUES BY THE WEEKEND.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...FIRE WEATHER WATCH FROM TUE
MORNING THRU TUE EVENING ZONES 146/147/148.

WEATHER.GOV/TUCSON
Hazardous weather outlook, Oct 26, 9:10 AM MST, 4 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
910 AM MST MON OCT 26 2009

AZZ033>035-262315-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
910 AM MST MON OCT 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

...FIRE WEATHER WATCH TUESDAY...

.DAY ONE...TODAY AND TONIGHT

NO WEATHER HAZARDS EXPECTED TODAY OR TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AN UNUSUALLY EARLY...COLD AND STRONG GULF OF ALASKA STORM WILL
AFFECT THE AREA TUESDAY THROUGH THURSDAY. A FIRE WEATHER WEATHER
WATCH HAS ALREADY BEEN ISSUED IN ADVANCE OF THIS SYSTEM FROM
TUESDAY MORNING INTO TUESDAY EVENING. SEE RFWTWC /WWUS85 KTWC/ FOR
MORE INFORMATION.

SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH WILL PRECEDE
THE STORM ON TUESDAY AFTERNOON AND NIGHT. A ROUND OF RAIN AND
MOUNTAIN SNOW SHOWERS WILL ACCOMPANY THE STRONG COLD FRONT
WEDNESDAY WITH SNOW LEVELS FALLING TO 5000 FEET...AND
ACCUMULATIONS OF 2 TO 4 INCHES POSSIBLE ABOVE 7000 FEET.
TEMPERATURES WILL BE 20 TO 25 DEGREES COLDER ON WEDNESDAY...WITH
FREEZING TEMPERATURES IN THE VALLEYS SOUTH AND EAST OF TUCSON
PROBABLE WEDNESDAY NIGHT AND THURSDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ019-030-262315-
NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY-
910 AM MST MON OCT 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARIZONA.

...FIRE WEATHER WATCH TUESDAY...

.DAY ONE...TODAY AND TONIGHT

NO WEATHER HAZARDS EXPECTED TODAY OR TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AN UNUSUALLY EARLY...COLD AND STRONG GULF OF ALASKA STORM WILL
AFFECT THE AREA TUESDAY THROUGH THURSDAY. A FIRE WEATHER WEATHER
WATCH HAS ALREADY BEEN ISSUED IN ADVANCE OF THIS SYSTEM FROM
TUESDAY MORNING INTO TUESDAY EVENING. SEE RFWTWC /WWUS85 KTWC/ FOR
MORE INFORMATION.

SOUTHWEST WINDS OF 20 TO 35 MPH WITH GUSTS TO 50 MPH WILL PRECEDE
THE STORM ON TUESDAY AFTERNOON AND NIGHT. A ROUND OF RAIN AND
MOUNTAIN SNOW SHOWERS WILL ACCOMPANY THE STRONG COLD FRONT LATE
TUESDAY NIGHT INTO WEDNESDAY WITH SNOW LEVELS FALLING TO 4500
FEET...AND ACCUMULATIONS OF 4 TO 7 INCHES POSSIBLE ABOVE 6000
FEET. TEMPERATURES WILL BE 20 TO 25 DEGREES COLDER ON WEDNESDAY...
WITH FREEZING TEMPERATURES IN THE VALLEYS PROBABLE BOTH WEDNESDAY
AND THURSDAY NIGHTS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

AZZ029-031-032-262315-
SOUTHEAST PINAL COUNTY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
910 AM MST MON OCT 26 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA.

...FIRE WEATHER WATCH TUESDAY...

.DAY ONE...TODAY AND TONIGHT

NO WEATHER HAZARDS EXPECTED TODAY OR TONIGHT.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

AN UNUSUALLY EARLY...COLD AND STRONG GULF OF ALASKA STORM WILL
AFFECT THE AREA TUESDAY THROUGH THURSDAY. A FIRE WEATHER WEATHER
WATCH HAS ALREADY BEEN ISSUED IN ADVANCE OF THIS SYSTEM FROM
TUESDAY MORNING INTO TUESDAY EVENING. SEE RFWTWC /WWUS85 KTWC/ FOR
MORE INFORMATION.

SOUTHWEST WINDS OF 20 TO 30 MPH WITH GUSTS TO 45 MPH WILL PRECEDE
THE STORM ON TUESDAY AFTERNOON AND NIGHT. A ROUND OF SHOWERS WILL
ACCOMPANY THE STRONG COLD FRONT WEDNESDAY...WITH SOME RAIN AND
SNOW MIX POSSIBLE NEAR ORACLE...AND MINOR SNOW ACCUMULATIONS
POSSIBLE ON KITT PEAK. TEMPERATURES WILL BE 20 TO 25 DEGREES
COLDER ON WEDNESDAY... WITH NEAR FREEZING TEMPERATURES POSSIBLE IN
THE SOME OF THE COLDEST VALLEYS NEAR SASABE AND ORACLE BOTH
WEDNESDAY AND THURSDAY NIGHTS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WEATHER.GOV/TUCSON

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 2:21 PM MSTWind AdvisoryTWC30 hr

Nearby

Red Flag Warnings in Arizona, 2009Every red flag warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.